MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-26
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Thrombosis/Thrombus (4440); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 2 years and 7 months following the implant of a transcatheter valve, the valve failed due to an unknown reason.A computed tomography (ct) scan was performed that revealed leaflet thickening with thrombus/pannus formation.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that approximately 2 years and 7 months following the implant of a transcatheter valve, the valve failed due to an unknown reason.A computed tomography (ct) scan was performed that revealed leaflet thickening with thrombus/pannus formation.No patient complications were reported as a result of this event.Additional information was received that approximately two years and six months following the valve implant, examination and imaging showed the aortic valve well seated with no paravalvular leak (pvl)or issues noted.
 
Event or Problem Description
It was reported that approximately 2 years and 7 months following the implant of a transcatheter valve, the valve failed due to an unknown reason.A computed tomography (ct) scan was performed that revealed leaflet thickening with thrombus/pannus formation.No patient complications were reported as a result of this event.Additional information was received that approximately two years and six months following the valve implant, examination and imaging showed the aortic valve well seated with no paravalvular leak (pvl)or issues noted.Additional information was received that no treatment was prescribed for the transcatheter aortic valve as it was deemed not to have failed and the patient was not treated for thrombus.The patient is being evaluated for transcatheter mitral valve replacement due to severe mitral regurgitation.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23467486
Report Number9617601-2025-02494
Device Sequence Number8915591
Product Code NPT
UDI-Device Identifier00763000370695
UDI-Public(01)00763000370695(17)240825
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2024
Device Model NumberEVOLUTFX-26
Device Catalogue NumberEVOLUTFX-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/10/2025
11/12/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/12/2025
12/09/2025
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight85 KG